# SDR CALA2010052700223

- Difficulty date: May 25, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 38,908 hours, 12,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 21757
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK; FWD O/H RIGHT BATTERY PACK FOR EMERGENCY LIGHTS INOP.  REMOVED & REPLACED BATTERY PACK AT M01674 POWER SUPPLY AND OPS CHECKED GOOD IAW B737-700AMM 33-51-09-960-806.
